# SDR AMTA200600334

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT FOUND RT TURB OH DET 1 ON STATUS PAGE.  (K)
